# SDR SWIA202157148

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S24r-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, 319.00, FORWARD LOWER FLANGE AND WEB ARE CORRODED BETWEEN STGR25L & STGR24R. (MARKED)   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED FRAME SECTION FS319.70 PER CRJ700 SRM 53-00-06-201-006-001. COMPLIED WITH TASK CARD 51-900-1002-SKY AND NO LEAKS NOTED,
